Dimension spectra of almost additive sequences

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We establish a conditional variational principle for the dimension spectra of almost additive sequences, considering simultaneously Birkhoff averages into the future and into the past. Our approach is based on the existence and uniqueness of equilibrium and Gibbs measures for the class of almost additive sequences, in the context of the nonadditive thermodynamic formalism. This formalism is a generalization of the classical thermodynamic formalism, in which the topological pressure of a single function is replaced by the topological pressure of a sequence of functions.
Original languageUnknown
Pages (from-to)2761-2773
JournalNonlinearity
Volume22
Issue number11
DOIs
Publication statusPublished - 1 Jan 2009

Cite this